# SDR DALA2016101007135

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,532 hours, 46,241 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

THE NUMBER 2 ENGINE SHUTDOWN AT FL340 AND THE FLIGHT WAS DIVERTED.   MAINTENANCE FOUND METAL ON THE CHIP DETECTOR. THE NUMBER 2 ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
